# SDR 2007UALA02494

- Difficulty date: July 7, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 56,364 hours, 21,052 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Corroded
- Location: Door 4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR, GIRT BAR RESTRAINT PLATE CORRODED.   [08-08-07]   REPLACED GIRT BAR RESTRAINT FITTING.
